Show simple item record

AuthorArendt, Wolfgangdc.contributor.author
AuthorNittka, Robindc.contributor.author
Date of accession2022-01-25T09:11:28Zdc.date.accessioned
Available in OPARU since2022-01-25T09:11:28Zdc.date.available
Date of first publication2009dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
KeywordEquivalent normsdc.subject
Keywordpositivitydc.subject
Keyworddiscontinuous functionalsdc.subject
Keywordautomatic continuitydc.subject
Keywordcardinality of Hamel basesdc.subject
Dewey Decimal GroupDDC 510 / Mathematicsdc.subject.ddc
TitleEquivalent complete norms and positivitydc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionInstitut für Angewandte Analysisuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
DOI (external)10.1007/s00013-009-3190-6dc.identifier.doiExternal
Source - Title of sourceArchiv der Mathematiksource.title
Source - Place of publicationSpringersource.publisher
Source - Volume92source.volume
Source - Issue5source.issue
Source - Year2009source.year
Source - From page414source.fromPage
Source - To page427source.toPage
Source - ISSN0003-889Xsource.identifier.issn
Source - eISSN1420-8938source.identifier.eissn
CommunityFakultät für Mathematik und Wirtschaftswissenschaftenuulm.community
WoS000266337800005uulm.identifier.wos
Bibliographyuulmuulm.bibliographie


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record